# SDR DXTA20082882

- Difficulty date: February 15, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 8,120 hours, 5,856 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT FAILED TO ILLUMINATE ON GEAR EXTENSION. LANDED SUCCESSFULLY. RED GEAR UNSAFE WARNING DURING LANDING. PERFORMED MANUAL EXTENSION IAW NJA EMERGENCY CHECKLIST PROCEDURES. LIGHT ILLUMINATED DURING TOW TO THE RAMP.  PERFORMED LANDING GEAR OPERATIONAL CHECK, ALL INDICATIONS NORMAL. WORK PERFORMED IAW MM CHAP 29-10-00.
